Intertwining operators and residues. II. Invariant distributions
Compositio Mathematica, Tome 70 (1989) no. 1, p. 51-99
@article{CM_1989__70_1_51_0,
     author = {Arthur, James},
     title = {Intertwining operators and residues. II. Invariant distributions},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {70},
     number = {1},
     year = {1989},
     pages = {51-99},
     zbl = {0936.22012},
     mrnumber = {993173},
     language = {en},
     url = {http://www.numdam.org/item/CM_1989__70_1_51_0}
}
Arthur, James. Intertwining operators and residues. II. Invariant distributions. Compositio Mathematica, Tome 70 (1989) no. 1, pp. 51-99. http://www.numdam.org/item/CM_1989__70_1_51_0/

1 J. Arthur: (a) The characters of discrete series as orbital integrals, Inv. Math. 32 (1976), 205-261; (b) The trace formula in invariant form, Ann. of Math. 114 (1981) 1-74; (c) A Paley-Wiener theorem for real reductive groups, Acta Math. 150 (1983) 1-89; (d) The local properties of weighted orbital integrals, Duke Math. J. 56 (1988) 223-293; (e) Intertwining operators and residues I. Weighted characters. to appear in J. Funct. Anal.; (f) The invariant trace formula I. Local theory, J. Amer. Math. Soc. 1 (1988) 323-383; (g) The invariant trace formula II. Global theory, J. Amer. Math. Soc. 1 (1988) 501-554. | MR 928262 | MR 412348 | Zbl 0667.10019

2 J. Bernstein and P. Deligne: Le "centre" de Bernstein, in Représentations des groupes réductifs sur un corps local, Hermann, Paris (1984), pp. 1-32. | MR 771671 | Zbl 0599.22016

3 H. Hecht and W. Schmid: Characters, asymptotics and n-homology of Harish-Chandra modules, Acta Math., 151 (1983) 49-151. | MR 716371 | Zbl 0523.22013